Bounded discrepancy sets
Compositio Mathematica, Tome 42 (1980) no. 3, p. 375-389
@article{CM_1980__42_3_375_0,
     author = {Tijdeman, Robert and Voorhoeve, M.},
     title = {Bounded discrepancy sets},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {42},
     number = {3},
     year = {1980},
     pages = {375-389},
     zbl = {0425.10042},
     mrnumber = {607377},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__42_3_375_0}
}
Tijdeman, R.; Voorhoeve, M. Bounded discrepancy sets. Compositio Mathematica, Tome 42 (1980) no. 3, pp. 375-389. http://www.numdam.org/item/CM_1980__42_3_375_0/

[1] T. Van AARDENNE-EHRENFEST: Proof of the impossibility of a just distribution. Indag. Math. 7 (1945), 71-76. | Zbl 0060.13002

[2] J.G. Van Der Corput: Verteilungsfunktionen, I. Proc. Kon. Nederl. Akad. Wetensch. 38 (1935), 813-821. | JFM 61.0202.08 | Zbl 0012.34705

[3] P. Erdös: Problems and results on diophantine approximation. Compositio Math. 16 (1964), 52-66. | Numdam | MR 179131 | Zbl 0131.04803

[4] W.M. Schmidt: Irregularities of distribution. Quart. J. Math. (Oxford), 19 (1968), 181-191. | MR 228449 | Zbl 0155.37703

[5] W.M. Schmidt: Irregularities of distribution VI. Compositio Math. 24 (1972), 63-74. | Numdam | MR 311590 | Zbl 0226.10034

[6] W.M. Schmidt: Irregularities of distribution VIII. Trans. Amer. Math. Soc. 198 (1974), 1-22. | MR 360504 | Zbl 0278.10036

[7] W.M. Schmidt: Lectures on irregularities of distribution. Tata Institute of Fundamental Research, Bombay, 1977. | MR 554923 | Zbl 0434.10031

[8] L. Shapiro: Regularities of distribution, Studies in probability and ergodic theory, Advances in mathematics supplementary studies, vol. 2, Academic Press, New York etc., 1978, pp. 135-154. | MR 517257 | Zbl 0446.10045